| Model Number |
X SERIES |
| Medical Device Problem Codes |
Unable to Obtain Readings (1516); Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/24/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that while attempting to monitor a patient (age & gender unknown), the device was unable to obtain an ecg signal via electrode pads and displayed an unknown error message.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to monitor a patient (age & gender unknown), the device displayed an "ecg monitoring failure" message.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device and correcting information submitted on the initial medwatch report.Please reference section b5.Device evaluation: the device was returned to zoll medical corporation.The customer's report was observed during review of the device history logs.However, the device was put through extensive testing including bench testing and ecg stressing without duplicating the report.An external inspection of the device found no discrepancies.The device was recertified and returned to the customer.The electrode pads and multifunction cable used during the report were not returned for evaluation.Analysis of reports of this type has not identified an increase in trend.